MathSciNet Relay Station
MathSciNet bibliographic data
MR969899 (90d:35015) 35B05 (35J60)
Kwong, Man Kam Uniqueness of positive solutions of $\Delta u-u+u\sp p=0$ in ${\bf R}\sp n$. Arch. Rational Mech. Anal. 105 (1989), no. 3, 243–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement